# SDR QXEA200700517

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 14,053 hours, 13,993 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 697071272
- Condition: Broken
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 2329: PROP DEICE CAUTION LIGHT ILLUMINATES CONCURRENT WITH RIGHT SIDE PROP DEICE ADVISORY LIGHT ILLUMINATING.   AIRCRAFT WAS DIVERTED TO PDX.  MAINTENANCE REPLACED BROKEN HARNESS ON NR 2 PROP, NR 3 BLADE PER Q400 MM 61-10-06-000-805 AND 61-10-400-805.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
